# SDR AWXA200601438

- Difficulty date: July 24, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53371905
- Condition: Cracked
- Location: Fuselage
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -  FOUND KEEL BEAM RT ATTACH ANGLE CRACKED JUST AFT OF MLG KEEL BEAM RT ATTACH ANGLE JUST AFT OF MLG DOOR WAS REPAIRED IAW SRM A320 53-35-11 PAGE 351/352 FIG 229 SHEET 1.
